Discreteness of the spectrum of nonselfadjoint singular differential operators in a space of vector functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1972), pp. 101-109
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_6_a13,
author = {L. D. \`Eskin},
title = {Discreteness of the spectrum of nonselfadjoint singular differential operators in a~space of vector functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {101--109},
year = {1972},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_6_a13/}
}
TY - JOUR AU - L. D. Èskin TI - Discreteness of the spectrum of nonselfadjoint singular differential operators in a space of vector functions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1972 SP - 101 EP - 109 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1972_6_a13/ LA - ru ID - IVM_1972_6_a13 ER -
L. D. Èskin. Discreteness of the spectrum of nonselfadjoint singular differential operators in a space of vector functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1972), pp. 101-109. http://geodesic.mathdoc.fr/item/IVM_1972_6_a13/